Author Topic: My Crazy Story PLEASE HELP!  (Read 594 times)

kbadass08

  • Newbie
  • *
  • Posts: 2
My Crazy Story PLEASE HELP!
« on: August 05, 2021, 06:05:41 PM »
Hi all. Gonna get right into it. POIS started about 2 years ago for me and for a year to 18 months it was generally tolerable- I would have One full day of pretty crappy symptoms the day after O the night before, but after that second sleep I was usually good. Then at the start of this year a few things happened- I started abstaining with NoFap to prevent the whole thing, I had gotten off long term Prozac last summer and tried to restart in January but it just made me too anxious this time around so after a couple months I stopped, and during that time became hooked on Ativan .5 mg for the anxiety and am still taking. So about March I started having dreams every couple weeks that would cause awful symptoms again, this time for a couple full days often, and that worried me. But I kept abstaining bc I did not want to cause my own symptoms. Soon the dreams got more and more frequent? by May every week I?d have one, and even worse, I didn?t have to ?O? to have symptoms, just arousal would do it. Then past couple months have become INSANE. In June the dreams triggered by simple arousal or even a SECOND of sexual image in dream came 2-3 times per week, 1 full day symptoms, and last month just shit to the fan?. Just about Every night they?d happen, I even tried ?O?ing on my own a couple times by now to make them stop but they didn?t, and now my friends the Unthinkable has started happening- These little split-second ?Visions or images? can happen DURING THE DAY WHEN IM AWAKE. All it takes is trying to rest or meditate and just getting a little tired or deeply relaxed and an image can pop in my head and I get 3-4 hours of symptoms!! Can happen multiple times in a day. My eyes can be open while meditating and it can happen!! Symptoms are awful body pain, malaise, brain fog, fatigue, like a mini-Flu basically. I?m living in Fear now and it?s very bad? I never thought this kind of POIS triggering could occur!! But I?m in it. And I?m afraid to rest my eyes, take a nap, meditate which has tremendous value to me, etc. My anxiety is absolutely horrible. And I don?t wanna get back on an SSRI SNRI etc because that may indeed have worstened the condition early this year.

Idk what the hell to do. I?m in a bad place. I tried starting LDN (low dose naltrexone) upon advisement but that spiked anxiety and I couldn?t sleep. **EDIT: Gonna retry LDN at lower dose. I take Magnesium, Vitamin C, D, zinc, NAC, Taurine, Turmeric, all kinds of things that should help but they really don?t. My diet is clean as a whistle. Basically anti-histamine diet. Did all kinds of blood tests that came clean, except One from 2 years ago that showed very low DHEA levels and we just happened upon it so I?m trying to take that now, and damn does it ever cause anxiousness and insomnia! Meaning it does. Anyways, ANY suggestions, advice, relating stories, would be deeply appreciated. I?m in a lot of pain lately bc of these episodes every day. And I need to rest often due to chronic CFS/ Lyme which I don?t wanna get into, but avoiding rest or meditation is simply not an option sometimes. Alright thank you all.

Quantum

  • Administrator
  • Hero Member
  • *****
  • Posts: 1460
Re: My Crazy Story PLEASE HELP!
« Reply #1 on: August 05, 2021, 09:40:12 PM »
Hi, KBadass08, and welcome to the forum.

Do you have a doctor that follows you for your antidepressants and anxiolytics?   It sounds that you react very badly to the discontinuation of your long-term Prozac.   Is there any reason for your doctor to stop your Prozac last year?

Some members take ISRS drugs to stop nocturnal emissions ( NE).  Maybe you did not have much in the past because you were on Prozac, and now that you are both off Prozac and that you abstain, you have a lot of NE. Just a possibility I see, that may not be what is really happening.

If just some sexualized thoughts make you spin out of control, I suppose that your anxiety level is very, very high.  If these sexual thoughts do not cause physical reactions in the body, like pre-cum or anything else, it does not sounds like POIS.  However, there are some other cases of members who also have POIS symptoms in a reduced version after just some arousal or some pre-cum. But your very high level of anxiety should be discussed with a doctor, from my point of view.  I feel it would be better to get some professional help, your situation seems to have worsened a lot lately, and you may need more than just some advice on an internet forum.

At any rate, you can ask questions and continue writing here, and get some help anyway, while waiting to consult a health professional.
You are 100% responsible for what you do with anything I post on this forum and of any consequence it could have for you.  Forum rule: ""Do not use POISCenter as a substitute for, or to give, medical advice" Read the remaining part at http://poiscenter.com/forums/index.php?topic=1.msg10259#msg10259

kbadass08

  • Newbie
  • *
  • Posts: 2
Re: My Crazy Story PLEASE HELP!
« Reply #2 on: August 05, 2021, 10:38:29 PM »
Appreciate it. Well, discontinuing Prozac kinda happened randomly and the condition remained the same for 6 months afterwards until I tried to restart it! And thats when it actually got way out of control. I have seen a doctor regarding antidepressants recently and Im aware I need help, but Im terrified to restart SSRIs again bc of what happened when I recently tried to restart?. What if it gets even worse this time?? To be honest, these visions which are arousal or precum like you said, they have to be because the symptoms are too pronounced and specific, are actually the biggest cause of all my anxiety now. Edit: Ya my symptoms are ALL physical- severe body pain, malaise, etc. I don?t get anxiety during POIS episodes, but rather the fear of future episodes causes anxiety, since they happen during the daytime ! I?m getting lots of help ASIDE from the psychiatric kind and taking much action for anxiety, trust me, therapy, meditation, natural supplements, etc. I just dont know if I can take the risk of restarting ?. Actually I DID try one new SSRI a few weeks back and the pain from the episodes seemed to get worse pretty quick. I just couldn?t risk continuing, just couldn?t? Anyways thanks for your comment. I think it?s an arousal hair-trigger that hits in a restful state that has gotten out of control. I?m trying treatments for both mental state and the condition itself, I just don?t know if I can take the massive gamble of wrenching all those brain chemicals again and ?seeing what happens ?. Thx
« Last Edit: August 05, 2021, 10:51:03 PM by kbadass08 »